# SDR IPXA2014012081453

- Difficulty date: January 7, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 88,173 hours, 15,457 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION  2C, LT WING STRINGER 12 CRACKED AT XORS 637.5.  REPAIRED AND R & R ARROW HEAD FITTING IAW SRM 57-00-03, REP 5.  MAJOR REPAIR.
